Botox Side Effect?

Good morning. I had my first Botox treatment after Thanksgiving by my Neurologist. So far so good. However, I am now having a strange issue. I saw my GP yesterday, who have never heard of this symptom, so I want to see if anyone else has had this issue.

Every afternoon the right side of my face feels like it’s burning. It does get hot to the touch and red. It will subside in the evening then start up again in the afternoon. Anyone else have this issue? I do see my Neuro tomorrow. Botox has helped reduce the number from 16 a month to 5 this month! The most negative issue I can say about it so far is I can’t raise my eyebrows so I look serious all the time. Thanks for any help!


Community Answers
  • Gigibird author
    3 weeks ago

    Saw my Neuro today who said that she had not had a patient with the ‘red hot face’ as of yet, but with Botox it’s possible but she doesn’t want to say yes or no to the Botox as the cause. As to relief, a cool towel is about all that helps. Thanks for your support!

  • Elizabeth Roberts-Zibbel moderator
    3 weeks ago

    Oh, and I remember having that same eyebrow “problem”! It’s kind of funny 🙂

  • Elizabeth Roberts-Zibbel moderator
    3 weeks ago

    Hi Gigibird! First of all I’m so thrilled that Botox reduced your migraine frequency so much! That’s fantastic. I myself have never had or heard of that particular side effect, but I can say that Botox has some weird ones, and they are quite variable. It’s great that you’re seeing your neuro tomorrow. Be sure to mention the facial issue. I also recommend keeping track of any side effects yourself, either in your headache diary or somewhere else. Hopefully the relief the Botox brings will continue to be worth it! Have you found anything that relieves the burning? Thank you being part of our community! ~ elizabeth (patient advocate)

  • Share Your Answer

    Poll